# SDR ASAA2019070729970

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 22,641 hours, 7,371 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: DP0702
- Condition: Disconnected
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE #2 HAS A SHORT TIME FAULT 73-11272 THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE, DEFERRED PER TASK CARD 78273000. GROUNDED - YES. ACCOMPLISHED FIM 73-27 TASK 804. FOUND DP0702 DISCONNECTED. RECONNECTED DP0702. ACCOMPLISHED ENGINE RUN TEST 13. CLEARS PLT.
